Mathematics

College of Sciences

Works Published in 2000

copy embed code
Copy Embed Code Experiment

You can embed this resource into your own website. To do so, either use the code generated by us, or use the link and tweak the rest to your preferences. Copy the respective code or link below.

Displaying works 121 - 139 of 139 in total

Sorted by most recent date added to the index first, which may not be the same as publication date order.

2000 journal article

Optimized design of switching amplifiers for piezoelectric actuators

Journal of Intelligent Material Systems and Structures, 11(11), 887–901.

By: S. Chandrasekaran, D. Lindner & R. Smith

Sources: NC State University Libraries, ORCID
Added: August 6, 2018

2000 journal article

On fourth-order elliptic boundary value problems

Proceedings of the American Mathematical Society, 128(4), 1023–1030.

By: C. Pao

Source: NC State University Libraries
Added: August 6, 2018

2000 journal article

Generalized Rankine-Hugoniot condition and shock solutions for quasilinear hyperbolic systems

Journal of Differential Equations, 168(2), 321–354.

By: X. Lin

Source: NC State University Libraries
Added: August 6, 2018

2000 journal article

Expressions and bounds for the GMRES residual

BIT Numerical Mathematics, 40(3), 524–535.

By: I. Ipsen

Sources: NC State University Libraries, ORCID
Added: August 6, 2018

2000 journal article

BV-type regularization methods for convoluted objects with edge, flat and grey scales

Inverse Problems, 16(4), 909–928.

By: K. Ito & K. Kunisch

Source: NC State University Libraries
Added: August 6, 2018

2000 journal article

The searchlight problem for radiative transfer in a finite slab

Journal of Computational Physics, 157(2), 707–726.

By: L. Barichello & C. Siewert

Source: NC State University Libraries
Added: August 6, 2018

2000 journal article

The jump behavior and stability analysis for 2-D descriptor systems

Multidimensional Systems and Signal Processing, 11(4), 339–358.

By: Y. Zou & S. Campbell

Sources: NC State University Libraries, ORCID
Added: August 6, 2018

2000 journal article

Stability properties for a compactly supported prescale function

SIAM Journal on Mathematical Analysis, 31(3), 574–580.

By: V. Dobric, R. Gundy & P. Hitczenko

Source: NC State University Libraries
Added: August 6, 2018

2000 journal article

Semigroups and weights for group representations

Proceedings of the American Mathematical Society, 128(10), 2835–2842.

By: M. Putcha

Source: NC State University Libraries
Added: August 6, 2018

2000 journal article

Quenching problem of a reaction-diffusion equation with time delay

Nonlinear Analysis, 41(1-2), 133–142.

By: C. Pao

Source: NC State University Libraries
Added: August 6, 2018

2000 journal article

On singular equilibria of index-1 DAEs

Circuits, Systems, and Signal Processing, 19(2), 131–157.

By: R. Riaza, S. Campbell & W. Marszalek

Sources: NC State University Libraries, ORCID
Added: August 6, 2018

2000 journal article

Newton's method for class of weakly singular optimal control problems

SIAM Journal on Optimization, 10(3), 896–916.

By: K. Ito & K. Kunisch

Source: NC State University Libraries
Added: August 6, 2018

2000 journal article

Mesh Independence of Matrix-Free Methods for Path Following

SIAM J. Sci. Comp., 21(5), 1835–1850.

By: W. Ferng & C. Kelley

Sources: NC State University Libraries, ORCID
Added: August 6, 2018

2000 journal article

ENSO signals in East African rainfall seasons

International Journal of Climatology, 20(1), 19–46.

By: M. Indeje, F. Semazzi & L. Ogallo

Source: NC State University Libraries
Added: August 6, 2018

2000 journal article

Creation and annihilation in matrix theory

Linear Algebra and Its Applications, 305(1-3), 47–65.

By: R. Hartwig & K. Prasad

Source: NC State University Libraries
Added: August 6, 2018

2000 journal article

Challenges of symbolic computation: My favorite open problems

Journal of Symbolic Computation, 29(6), 891–919.

Source: NC State University Libraries
Added: August 6, 2018

2000 journal article

Absolute and relative perturbation bounds for invariant subspaces of matrices

Linear Algebra and Its Applications, 309(1-3), 45–56.

By: I. Ipsen

Sources: NC State University Libraries, ORCID
Added: August 6, 2018

2000 journal article

A max-plus-based algorithm for a Hamilton-Jacobi-Bellman equation of nonlinear filtering

SIAM Journal on Control and Optimization, 38(3), 683–710.

By: W. Fleming & W. McEneaney

Source: NC State University Libraries
Added: August 6, 2018

2000 journal article

Weak solutions for diffusion-convection equations

Applied Mathematics Letters, 13(3), 69–75.

By: W. Fang & K. Ito

Source: NC State University Libraries
Added: August 6, 2018